| Model Number |
3055601 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during pre-op, unstable blade/tool in the handpiece, despite being hooked up well it vibrates and blade/tool re placed but the problem persists.There was no patient involvement.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.H3: product analysis found the reason for return has been confirmed.The motor runs intermittently.The cable was corroded.One of the bur lock springs was missing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.